# SDR C77A2020012140021

- Difficulty date: October 16, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 31,730 hours, 19,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE ON CONDITION REPLACEMENT OF A DAMAGED OR PREVIOUSLY REPAIRED
L/H FLOOR TRACK P/N 170-03264-001 BETWEEN FRAMES 12 AND 21. THE DAMAGED STRUCTURE WILL BE REPLACED BY USING EMBRAER
PRODUCTION DRAWINGS. BECAUSE THE TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.
REV 5: THIS REVISION IS BEING ISSUED TO ADD A STEP BEFORE THE FINAL STEP TO ENSURE AN SDR HAS BEEN SUBMITTED FOR THIS REPAIR. WORK ORDER 2740951
